# SDR SWIA201437112

- Difficulty date: March 3, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 38,055 hours, 52,230 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR, LOWER CAP, CRACKED AT RIB 17.  REPAIRED IAW SRM.
